Global nonexistence for the wave equation with boundary variable exponent nonlinearities
J. Korean Math. Soc. 2022 Vol. 59, No. 1, 205-216
https://doi.org/10.4134/JKMS.j210364
Published online November 26, 2021
Printed January 1, 2022
Tae Gab Ha, Sun-Hye Park
Jeonbuk National University; Pusan National University
Abstract : This paper deals with a nonlinear wave equation with boundary damping and source terms of variable exponent nonlinearities. This work is devoted to prove a global nonexistence of solutions for a nonlinear wave equation with nonnegative initial energy as well as negative initial energy.
Keywords : Global nonexistence, boundary variable exponent nonlinearity
MSC numbers : Primary 35L05, 35A01, 35B44
Supported by : T.~G.~Ha was supported by the Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education (NRF-2019R1I1A3A01051714). S.-H.~Park was supported by the Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education (2020R1I1A3066250).
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd